# SDR WX0600009

- Difficulty date: January 11, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT OUT IN THE TAIL CONE INTERIOR. RE-LAMPED EMERGENCY LIGHT IN THE TAIL CONE AREA IAW MM 33-53-00. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
